×

zbMATH — the first resource for mathematics

Fully nonlinear integro-differential equations with deforming kernels. (English) Zbl 1452.35055
In this interesting paper, the authors develop a regularity theory for integro-differential equations with kernels deforming in space like sections of a convex solution of a Monge-Ampère equation. Such a kind of equations appear in stochastic control problems, for example if, in a competitive stochastic game, two players are allowed to choose from different strategies at every step in order to maximize the expected value at the first exit point of a domain. The authors prove a non-local version of the Aleksandrov-Bakelman-Pucci estimate and a Harnack inequality, and derive Hölder and \(C^{1,\alpha}\) regularity results for solutions.

MSC:
35B65 Smoothness and regularity of solutions to PDEs
35R09 Integro-partial differential equations
35J60 Nonlinear elliptic equations
35J96 Monge-Ampère equations
47G20 Integro-differential operators
35D40 Viscosity solutions to PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Øksendal, B.; Sulem, A., Applied Stochastic Control of Jump Diffusions (2007), Berlin: Universitext, Springer, Berlin · Zbl 1116.93004
[2] Caffarelli, L. A.; Leitão, R.; Urbano, J. M., Regularity for anisotropic fully nonlinear integro-differential equations, Math. Ann, 360, 3-4, 681-714 (2014) · Zbl 1304.35730
[3] Caffarelli, L. A.; Silvestre, L., Regularity theory for fully nonlinear integro-differential equations, Comm. Pure Appl. Math, 62, 5, 597-638 (2009) · Zbl 1170.45006
[4] Gutiérrez, C. E., The Monge-Ampère Equation (2016), Birkhäuser · Zbl 1356.35004
[5] Caffarelli, L. A.; Cabré, X., Fully Nonlinear Elliptic Equations (1995), Providence, RI: American Mathematical Society, Providence, RI · Zbl 0834.35002
[6] Figalli, A., The Monge-Ampère Equation and Its Applications (2017), Zurich: Zurich Lectures in Advanced Mathematics, European Mathematical Society (EMS), Zurich · Zbl 1435.35003
[7] Caffarelli, L. A.; Gutiérrez, C. E., Real analysis related to the Monge-Ampère equation, Trans. Amer. Math. Soc, 348, 3, 1075-1092 (1996) · Zbl 0858.35034
[8] Caffarelli, L. A.; Gutiérrez, C. E., Properties of the solutions of the linearized Monge-Ampère equation, Amer. J. Math, 119, 423-465 (1997) · Zbl 0878.35039
[9] Aimar, H.; Forzani, L.; Toledano, R., Balls and quasi-metrics: a space of homogeneous type modelling the real analysis related to the Monge-Ampère equation, J. Fourier Anal. Appl., 4, 4-5, 377-381 (1998) · Zbl 0920.35049
[10] Caffarelli, L. A., A localization property of viscosity solutions to the Monge-Ampère equation and their strict convexity, Ann. Math, 131, 1, 129-134 (1990) · Zbl 0704.35045
[11] Caffarelli, L. A., Interior \(####\) estimates for solutions of the Monge-Ampère equation, Ann. Math, 131, 2, 135-150 (1990) · Zbl 0704.35044
[12] Caffarelli, L. A., Some regularity properties of solutions of Monge-Ampère equation, Comm. Pure Appl. Math, 44, 8-9, 965-969 (1991) · Zbl 0761.35028
[13] Gutiérrez, C. E.; Huang, Q., Geometric properties of the sections of solutions to the Monge-Ampère equation, Trans. Amer. Math. Soc, 352, 9, 4381-4396 (2000) · Zbl 0958.35043
[14] Maldonado, D.; Stinga, P. R., Harnack inequality for the fractional nonlocal linearized Monge-Ampère equation, Calc. Var. Partial., 56, 4, 45 (2017) · Zbl 1444.35151
[15] Bass, R. F.; Levin, D. A., Harnack inequalities for jump processes, Potential Anal, 17, 4, 375-388 (2002) · Zbl 0997.60089
[16] Chang Lara, H.Regularity for fully nonlinear equations with non local drift. arXiv:1210.4242v2.
[17] Schwab, R. W.; Silvestre, L., Regularity for parabolic integro-differential equations with very irregular kernels, Anal. PDE., 9, 3, 727-772 (2016) · Zbl 1349.47079
[18] Ishii, H., On uniqueness and existence of viscosity solutions of fully nonlinear second-order elliptic PDEs, Comm. Pure Appl. Math, 42, 1, 15-45 (1989) · Zbl 0645.35025
[19] Silvestre, L., Hölder estimates for solutions of integro-differential equations like the fractional Laplace, Indiana Univ. Math. J, 55, 3, 1155-1174 (2006) · Zbl 1101.45004
[20] Gilbarg, D.; Trudinger, N. S., Elliptic Partial Differential Equations of Second Order (1983), New York: Springer-Verlag, New York · Zbl 0562.35001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.